# SDR DHL200071761D

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, NR 3 ENG UPPER COWL, HAS IMPROPER S/M REPAIR AT OUTBD NR 5 LATCH.  REMOVED AND REPLACED REPAIR OUTBD OF NR 5 LATCH PER B727 SRM 54-10-3 FIG 6.  REF: N/R 6566.
